Journal of Mathematics of Kyoto University

An inverse problem in potential theory and the inverse scattering problem

Yoshimi Saitō

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 22, Number 2 (1982), 307-321.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521818

Digital Object Identifier
doi:10.1215/kjm/1250521818

Mathematical Reviews number (MathSciNet)
MR666979

Zentralblatt MATH identifier
0498.35085

Citation

Saitō, Yoshimi. An inverse problem in potential theory and the inverse scattering problem. J. Math. Kyoto Univ. 22 (1982), no. 2, 307--321. doi:10.1215/kjm/1250521818. https://projecteuclid.org/euclid.kjm/1250521818


Export citation